Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Donald S. Passman
Title: The algebraic structure of group rings
Additional book information John Wiley & Sons, New York, London, Sydney, Toronto, 1977, xiv + 720 pp., $34.95.


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: D. A. R. Wallace
Journal: Bull. Amer. Math. Soc. 1 (1979), 402-410
DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14616-0
PII: S 0273-0979(1979)14616-0